MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TRILOGY BONE SCR 6.5X20; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TRILOGY BONE SCR 6.5X20; PROSTHESIS, HIP
Catalog Number 00625006520
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: g7 pps ltd acet shell 52e; item: 010000663; lot: 7569901.G2: foreign ¿ brazil.The customer indicated that the product was discarded; therefore, it will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that the surgeon chose to remove the screw from the metal acetabular implant because he thought it did not give the final proper tightening, hindering the fixation of the polyethylene in the metal implant.Surgeon chose to leave only one screw in another hole of the acetabulum.No patient harm or impact reported.No additional information available for the reported event.

Brand Name
TRILOGY BONE SCR 6.5X20
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24259095
Report Number0001822565-2026-00412
Device Sequence Number9600107
Product Code LPH
UDI-Device Identifier00889024119802
UDI-Public(01)00889024119802(17)330211(10)J7435427
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K934765
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00625006520
Device Lot NumberJ7435427
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient Age83 YR
Patient SexFemale